Doctor insights on:
Coming Off Lisinopril
I take 10 mg of lisinopril daily. Wondering how dangerous it is if I forget to take it every once and a while?
Not detrimental: It takes a tremendous amount of dedication to stay on a medical regimen every day of your life! it is important that med be taken as prescribed, but we all forget here and there. For lisinopril, it is not detrimental if you missed a dose especially if you have been taking it regularly (you have a good, steady level of it in your body already) and that your pressure is under good control. Good luck. ...Read moreSee 1 more doctor answer
Cetrizine helps: Since this cough is due to lisinopril, it will go away in few days. But if you can't tolerate it you can try antihistamines like Benadryl or cetrizine. If the cough persists even after a week of stoppage of Lisinopril then you might need to see your doctor. ...Read moreSee 1 more doctor answer
I accidentally took an extra dose of lisinopril. One early in the morning and another just 3 hours ago. I am only suppose to take one a day. ?
Don't worry: It would be more helpful if you told us what strength, but in general high doses are well-tolerated. The worst thing that might happen is your blood pressure might temporarily get a bit lower than usual, so if you feel dizzy or lightheaded sit or lie down (but this is unlikely). ...Read moreSee 1 more doctor answer
Blood pressure: Blood pressure management often requires titration of multiple medications. Discuss with your doctor and follow the recommendations you receive. The amlodipine is still low dose and addition of another medication working in a different manner may also be considered. ...Read moreSee 1 more doctor answer
Other problems?: Lisinopril itself is safe to use with exercise; however, the next question is why the Lisinopril was started. Exercise must be limited in a specific way for certain rhythm and heart disorders, so you should obtain clearance from your doctor or cardiologist before beginning an exercise plan. ...Read moreSee 1 more doctor answer
Here ya go: For someone who is 26 and has a BP of 140/70 there are several points to do 1) Healthy lifestyle A. Diet, low sodium B. Exercise to lose weight in case you have to 2) Lisinopril 20mg might not be enough and you will need to increase to 40mg daily 3) If one medication is not enough then 2 or 3 medications might be needed ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Coming off mirtazapine
- Coming off trazodone
- Coming off spironolactone
- Ask a doctor a question free online
- Coming off metoprolol
- Coming off amlodipine
- Why is skin in my mouth coming off?
- Skin coming off roof of mouth
- Talk to a nephrologist online for free